# SDR MASA2008112100784

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 19,695 hours, 18,204 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7141 GSP-IAD.  CREW REPORTED SMOKE IN CABIN DUE TO RT PACK OVERTEMP.  MX REMOVED AND REPLACED COALESCER BAG.
